# SDR C2XA02SH150

- Difficulty date: December 23, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,263 hours, 8,977 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Support
- Part number: 12033826001
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RUDDER 1 CENTER HINGE POINT LOWER LEADING EDGE SKIN SUPPORT WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED AFFECTED SUPPORT IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
